# SDR AALA201705319026

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 49,327 hours, 28,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: D5211210100060
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT , SLIDE AT RIGHT AFT DOOR DISARMED ITSELF.  ECAM ALSO INDICATED NOT ARMED. COULD NOT ARM.
